MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-21
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that after a new rule was implemented in the aliniq ams, that results generated for urinary proteins and glycosuria were incorrect.The new rule was to have a conversion factor for the results to match a change in the unit of measure from mg/dl to g/l for.The customer further elaborated that the incorrect results were because the conversion factor did not occur.The customer reported that they corrected the incorrect results that were generated on (b)(6) 2023, which impacted 37 patients.Upon further review, the rule placed in aliniq ams to convert the unit of measure from mg/dl to g/l was placed after an established rule.This established rule takes the results from the alinity analyzer and places them into the customer¿s laboratory information system (lis).Since this established rule was positioned before the new conversion rule, the established rule was triggered first.Therefore, the conversion factor did not occur before the results entered the customer¿s lis.The sequence of the rules has been changed so that the conversion rule occurs first.The customer confirmed that the results now have the correct value and unit of measure.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A complaint investigation was conducted and after review of the available information there was no deficiency of the device identified.There was no risk for death or serious deterioration in state of health identified for the event, therefore this event is no longer reportable.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search and trending did not find any additional complaints similar to the customer reported issue.Device history review did not identify any nonconformances or potential nonconformances.Labeling was reviewed and was found to address the customer reported issue.The investigation found that the unexpected behavior was due to an interference between an established rule and a conversion rule due to their order/sequence.To note, the established rule was a rule that takes the results from the alinity analyzer and placed them into the customer¿s laboratory information system (lis).Upon further review, since this established rule was positioned before the new conversion rule, the established rule was triggered first.Therefore, the conversion factor did not occur before the results were placed in the customer¿s lis.The rule was validated and this issue was not discovered at that time.Once the sequence of the rules were changed so that the rule for conversion triggered before the established rule, the customer confirmed the results have the correct value and unit of measure.Based on the available information within the complaint, the aliniq ams behaved as per the configurations set at the customer site.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18669281
Report Number3004032053-2024-00001
Device Sequence Number20662066
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown